lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Changes of variables in modulation and Wiener amalgam spaces
Imperial College London, UK.
Nagoya University, Japan.
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (Matematisk modellering)ORCID iD: 0000-0003-1921-8168
Osaka University, Japan.
2011 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 284, no 16, 2078-2092 p.Article in journal (Refereed) Published
Abstract [en]

In this paper various properties of global and local changes of variables as well as properties of canonical transforms are investigated on modulation and Wiener amalgam spaces. We establish several relations among localisations of such spaces and, as a consequence, we obtain several versions of local and global Beurling–Helson type theorems. We also establish a number of positive results such as local boundedness of canonical transforms on modulation spaces, properties of homogeneous changes of variables, and local continuity of Fourier integral operators on FLq. Finally, counterparts of these results are discussed for spaces on the torus.

Place, publisher, year, edition, pages
Weinheim: Wiley-VCH Verlagsgesellschaft, 2011. Vol. 284, no 16, 2078-2092 p.
Keyword [en]
Modulation spaces, Wiener amalgam spaces, Wiener type spaces, changes of variables, Beurling– Helson’s theorem, Fourier integral operators, function spaces on torus
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-6877DOI: 10.1002/mana.200910199OAI: oai:DiVA.org:lnu-6877DiVA: diva2:331607
Projects
Matematisk modellering
Available from: 2010-07-23 Created: 2010-07-23 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Toft, Joachim
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Mathematische Nachrichten
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 135 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf